# SDR ABXA20160601102

- Difficulty date: June 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T10042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD AT STA 883.5, RBL89 HAS CRACK INDICATION.  REPAIR COMPLETED ON EA 53000050-101.  CRACKED, PN 145T1004-2, INNER CHORD, EXACT FS/BS LOCATION ON ACFT AT STA 883.5,  EXACT STR, WS LOCATION ON ACFT AT RBL 89.  ACFT WAS GROUNDED.
